Doctor insights on:
My dr doubled my lamictal dose to 200mg. I now am very lethargic and have no energy. Could the med change be the cause?
Lamictal: Yes, it is possible the increment on the medication could make you feel that way. Check with your physician to make sure there are no other possibilities. ...Read more
Forgot to pick up refill for 200mg Lamictal. Last dose was at 8 a.m. Thursday. It's now 5 p.m. Friday. Is dizziness a withdrawal symptom? Can it c
Dizziness is possibl: Symptoms depend on doseage, length of time taking the drug, acuteness of withdrawal. Lamictal withdrawal is associated with dizziness, mood, depression, balance, bipolar disorder,anxiety, anger... multiple. Consult your doctor. It is always best to have a taper off of a drug. ...Read more
Lamictal: What mg. is the dose?Get a more detailed answer ›
I use 100 lamictal ..600 tegretol...Probably 50 lamictal because tegretol breaks it down in half..Am i even getting a therapeutic dose of lamictal?
Depends: If you are having poor seizure control then your aeds need re-evaluation if not then your current treatment may be appropriate the combination can also be used for bipolar disorder. Most psychiatriast evaluate these drugs by the level of mode stabilization and use levels to monitor for toxicity. If your mood is still not stable discuss with your doc about adjusting dose. ...Read more
Increased dose of lamictal from 200 to 300 mg 3 weeks ago. Feel jittery. Clumsy & uncoordinated. Is this a side effect?
Yes-due to increase : Clumsy/poor coordination, feeling of anxiety/irritability can be due to increase dose.But after 3 weeks you should have seen some stability. Please report these symptoms to your doctor as you may require a gentler titration of your dose ( back to 200 mg then adding 25mg to dose weekly as tolerated may be helpful. We do not want you to fail therapy if this medication works for you. Take care. ...Read more